MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The total psa reagent lot number and expiration date were not provided.The customer verbally stated that the qc was acceptable.The field service engineer (fse) found that the reagent paddle was bent.He replaced the reagent paddle.He then verified the system by checking the mixing speed.The customer performed qc with successful results.The instrument was performing within specifications.No further issues were reported after the service visit.The investigation determined that the issue found by the fse (bent reagent paddle) was the root cause of the event.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys total psa assay on a cobas e 411 analyzer (disk system), not matching the patient's previous results.The initial result was 2.19 ng/ml.The physician questioned the initial result as it did not match the patient's previous results and requested a new sample to be drawn and tested, resulting in a total psa value of 0.59 mg/ml and considered "undetectable" and below the measuring range.The original sample was then repeated, and the repeat result was <0.014 ng/ml (accompanied by a data flag).The repeat result matched the patient's previous results.An amended report with the repeat result was issued.

Brand Name
COBAS E 411 ANALYZER (DISK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24669222
Report Number1823260-2026-01042
Device Sequence Number13068165
Product Code JJE
UDI-Device Identifier04015630937103
UDI-Public04015630937103
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE 411
Device Catalogue Number04775279001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient SexMale